Numerical solutions of chemical differential-algebraic equations


Celik E., Karaduman E., Bayram M.

APPLIED MATHEMATICS AND COMPUTATION, vol.139, pp.259-264, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 139
  • Publication Date: 2003
  • Doi Number: 10.1016/s0096-3003(02)00178-9
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.259-264

Abstract

In this paper, the solution for a chemical differential algebraic equation (DAE) can be expanded up to arbitrary order using MAPLE computer algebra systems. First we calculate power series of the given equations system then transform it into Pade series form, which give an arbitrary order for solving chemical DAE numerically. (C) 2002 Elsevier Science Inc. All rights reserved.